# SDR ASAA0956859

- Difficulty date: October 23, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,411 hours, 3,584 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250452010
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 ENG FMC CDU FAULTS FOUND FC 77 10842, TOP RIGHT EGT SIGNAL T495S1 IS OUT OF RANGE.  FOUND HIGH RESISTANCE & CORROSION ON TOP RT T495 PROBE & CONN DP0912.  CLEANED CORROSION & REPLACED TOP RT NR 2 ENG T495 PROBE REF MM 77 21 01.  PROBE OPS CHECK FAILED TEMP READING IS OUT OF RANGE.  FOLLOWED FIM 77 21 TASK 801 FOUND CJ9 HARNESS BAD REPLACED REF MM 73 21 06.  GROUND VERIFICATION TEST OK.
